# SDR 96ZZZX4683

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5789X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5100
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Pc Board
- Part number: 350A64518205
- Condition: Failed
- Location: Cabin Lights
- Part time: 40 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR LIGHTS INOPERATIVE.  REPLACED P.C. BOARD.  LIGHTS OPS CHECKED GOOD.
